# SDR SWAA2024050972884

- Difficulty date: April 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 52,310 hours, 31,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** MAIN CABIN L/H O/B SEAT TRACK CROWN @ LBL 45.5 STA 639+5'INC MKD DOT<[01] REMOVED AND REPLACED SEAT TRACK CROWN SECTION BETWEEN STA 560 TO STA 727B AND LBL 45.5 IN REF B737-700 SRM 51-40-02-0G-0 AND SRM 51-40-04-0G-0.;[02] VERIFIED STEP 1
